# SDR 20000501SH010

- Difficulty date: March 2, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: S34832326H5
- Condition: Wrong Part
- Location: Mlg Actuator
- Component: Mlg Act Kit, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CESSNA KITS RECEIVED WITH WRONG PART NUMBER SEAL RING (T-SEAL).  MANUAL 32-32-11 (TEIJIN SEIKI) CALLS FOR S34692-326H1.  KITS HAVE S34832-326H5 ENG ASSY MLG ACTUATOR, CESSNA P/N 9912053-17.  TEIJIN SEIKI, P/N 1523100-1.   RE:  CESSNA 500 SERIES.  (X)
